MathSciNet Relay Station
MathSciNet bibliographic data
MR966287 60G99
Glendinning, Richard The growth of the expected number of real zeros of a random polynomial. J. Austral. Math. Soc. Ser. A 46 (1989), no. 1, 100–121.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement